MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 8.0MM/2.0MM WIRE GUIDE 140MM; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 8.0MM/2.0MM WIRE GUIDE 140MM; MISC ORTHO SURGICAL INSTR
Catalog Number 03.010.087
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not expected to be returned for manufacturer review/investigation.Initial reporter is synthes sales representative.Product was not returned.Device history records has been requested.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2018 during the surgery, the 2.0 guide wire would not pass through the 8.0mm/2.0mm wire guide 140mm.It was confirmed that the correct wire and wire guide were being used.Additionally, the set was inspected on (b)(6) 2018 prior to the surgery.It is not sure if it was bio burden or damage to the 8.0mm/2.0mm wire sleeve.There was a minimal surgical delay of approximately minute or two minutes.Procedure was completed successfully with available alternate devices.There was no harm to the patient.This report is for one (1) 8.0mm/2.0mm wire guide.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h4, h6: a device history record (dhr) review was conducted: part: 03.010.087, lot: l735398, manufacturing site: haegendorf, release to warehouse date: 16.Feb.2018.The device history record shows this lot of 6 pieces was processed through the normal manufacturing and inspection operations with no rework or non-conformities noted.This lot met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing process.Review of the device history record showed that there were no issues during the manufacture of this product which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
8.0MM/2.0MM WIRE GUIDE 140MM
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8252670
Report Number2939274-2019-55876
Device Sequence Number19368473
Product Code LXH
UDI-Device Identifier10886982067579
UDI-Public(01)10886982067579
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.087
Device Lot NumberL735398
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/17/2018
Supplement Date Received by Manufacturer01/18/2019
Initial Report FDA Received Date01/16/2019
Supplement Report FDA Received Date02/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1